# SDR ASAA2019112531428

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,853 hours, 14,928 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT - LEFT FORWARD WINDSHIELD OVERHEAT ON. GROUNDED - YES. FOUND LEFT FRONT C/B OUT P6-11, ACCOMPLISHED C/B RESET REF B737-800 AMM 20-60-11 & WINDOW HEAT CONTROL TEST REF AMM 30-60-11 OPS NORMAL. NO HISTORY PAST 90 DAYS.
